# SDR UPS96820238

- Difficulty date: May 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Pump
- Part number: 276000
- Condition: Failed
- Location: Mlg Ww
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

INSPECTION TYPE:  3+3C.  BLOCK TURN BACK, SPOILER PUMP ABNORMAL, LOW PRESSURE.  SDN:  LOG BOOK PG. 565487.     REPLACED SPOILER PUMP AND OPS CHECK GOOD, P/N 27-60-00.
